# SDR ASAA2023130247582

- Difficulty date: December 20, 2023
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 25DEF AND 29DEF ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2627 AND PERFORMED GOOD INSTALLATION TEST PER B737-900ER AMM 33-51-06-960-806, NO DEFECTS NOTED EMERGENCY LIGHTS AT 25DEF AND 29DEF OPERATION NORMAL.
